Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having constipation and severe acne. Taking protein supplements and Isolace. Are these the side effects?

Hello there, I am hoping I would get some great responses here. I am 26-27, in 2002 I got Jaundice , and after that, my digestive system has become a lot weak I guess. I mean I am not like other guys who eat what ever they want, whenevery they want, and still get cleared in the morning soon after they wake up. My stools are not satisfactory, meaning after I am done with them I can feel there is something left in there, which did not come out. So sometimes there is a bed small when I fart and some gas too. Plus there is no consistency, sometimes I have to wait until afternoon for movements, sometimes If I stay awake late, I dont get movement the next day, or may get it late in the night. Sometimes I get 3-4 bowel movements, loose stools (not loose motions). This has affected my social life to a great extent. I have been trying to fight this since years now with little to no success. I sometimes try OTC medications, Home remedies, Fiber stuff such as Naturolax and practise dietary restrictions to fight this and get little success. I recently had a LFT test done on me and it was good..I mean all values w Alongside this, I have acne problem since I got Jaundice, almost 10 years now. I get painful Acne, pus filled, especially on my chin and surrounding areas. I have taken many medications for this problem too, but no long lasting results. I took Isoace for about a year during 2008, which reduced my acne a lot and I had better face appearance, less scars..but after a few months I stopped taking the medicine, they started to come back again. I also have started getting them on the sides of my face now, although ones which come on the sides of the face, are mostly non-pus filled acne. But those appearing on the chin and around the chin like lips, are pus filled acne, you know red at the bottom and yellow at the top.. FYI, I keep taking Protein supplements on an on and off basis, as I do weight lifting, but I must tell you that has nothing to do with my acne and digestion , because these poblems were there even when I was not taking the supplements. Sometimes I go in to depression as I had such a nice, clean face, but these acne have left scars and continue appearing even now.. I also notice, that when I have sex or when I masterbate, without much gaps, I start getting acne. Eg, lets say I have sex today after 3 weeks, alright no problem here, but If I do sex again very soon like in next 3-4 days, I will have some breakouts which eventually will go away in a couple of days.. Hopefully I have expleined everything in detail. I am not sure If my digestion and acne problem are related. When I take Iso ace, no matter how the digestion is or how many times I do sex, acne wont come normally, I might get 1 or 2 here and there, but nothing major. I got married last year, and I took Isoace for 3 months again, and it cleared up my face dramatically, I was looking great in the marriage..but then I stopped it as I got constipation, I had hard time releasing stools and I wont pee for 2 days, so I thought it might be a side effect of Iso ace and I stopped it immediately, I was clear for a few months but acne started appearing again. If you need to ask any questions about my history or condition, please feel free.
Asked On : Thu, 6 Sep 2012
Answers:  0 Views:  101 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor